# SDR VNAA2024093011101

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 29,664 hours, 22,776 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Insulation
- Condition: Torn
- Location: Lt Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

L BLEED DUCT CAUTION FOLLOWED BY WARNING MSG / FOUND INSULATION CUFFS TO BE BURNED THROUGH AND TORN FOR BOTH L/H HOT AIR SHUTOFF VALVE AND L/H MODULATING AND SHUTOFF VALVE. REMOVED AND REINSTALLED THE INSULATION CUFFS IAW CRJ 700 AMM 21-61-08-000/400-801 AND CRJ 700 AMM 30-12-02-000-801. PERFORMED LEAK CHECK OF THE L/H BLEED AIR DISTRIBUTION SYSTEM. LEAK CHECK IS GOOD.
